# SDR HAIHEEA9472

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76
- Aircraft serial: 760167
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 7620902019045
- Condition: Cracked
- Location: Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FITTING CRACKED. REPLACED WITH SERVICEABLE FITTING.
